Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    CatGrabber's Avatar
    CatGrabber is offline Member
    Join Date
    Apr 2002
    Location
    Michigan
    Posts
    587

    What do u do if your gear keeps giving you infections??

    As I mentioned in a previous post, a freind got a severe infection from QV En. He properly sterilized himself and the bottle top but twice now he has been infected, the strange thing is, another friend tested the gear on himself and was fine. Is there anyway to kill whats causing the infection inside his gear or could he just be alergic to AS

    NOTE same thing happened to him with QV deca and QV test.

  2. #2
    bronzebeefcake is offline Associate Member
    Join Date
    Feb 2002
    Posts
    277
    Some people dont react well to the BA in the gear...Have him try human grade and see what happens...

  3. #3
    Mastiff is offline Member
    Join Date
    Aug 2002
    Posts
    529
    My first thought is that he might not have properly sterilized, or didn't protect the injection site from infection afterwards. He could just be very susceptable to infections. I have heard comments that some mex gear isn't sterile. Maybe thats whats going on. If all he is using is QV stuff, maybe he is allergic to something they use. For all the times I've injected myself, I've never gotten an infection (knock on wood). Try him out on some US made human gear, see how he does with that. I'm just guessing here, for what its worth.

  4. #4
    CatGrabber's Avatar
    CatGrabber is offline Member
    Join Date
    Apr 2002
    Location
    Michigan
    Posts
    587
    i see

  5. #5
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    how do you know its infection? did he have to go get it drained or something? sounds to me like it just might be the BA, it causes havok on me, especially that 50cc jug of enant by qv, the very next day i get fever/flu symptoms (i dont tolerate BA that well), also get painful injection site and small lumps the next day, but they both usually subside after a few days...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •